I'm not to sure what is going on with me as of late but something is up. I'm a 25 year old white male and normally healthy as most are concerned but I've developed some issues.
First off I'm on Zoloft and Welburtrin for depression. Zoloft has been about 6 months now and Welburtin with in the last 2 months. I was experiencing the inability to achieve an orgasm and my doctor thought the Zoloft is the root cause since all was fine and well before so he tacked on the WB to "counteract" the sexual side effects. That's the only medical history I have.
Now within the last two weeks I've been fumbling over my words, mispronouncing things and generally missing letters in type I thought I key pressed. I'm concerned because I've never been a scholar of the English language and have general mess ups like everyone does but this is on a every few hour basis at this point.
I know my doctor is going to be the primary person to ask these questions to but I just wanted some advice and to see if anyone has heard of Zoloft and speech issues or something like that. I have found nothing on the NET and I'm wondering now if this is a growing issue.
I do not use drugs but I do drink daily, and of course I'm assuming drinking could be killing brain cells and maybe that's the cause but I don't know for sure.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.